# SDR ASAA0040068

- Difficulty date: May 24, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 63, THE EMERGENCY EXIT TRACK LIGHT WIRING WAS FOUND TO BE BROKEN AT SEAT 16C.  REPLACED WIRING/HARNESS AND LIGHTS OPERATED NORMALLY.  (M)
